# SDR DHL200080335C

- Difficulty date: January 21, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CARGO DOOR NR 3 UPPER SKIN CRACKED 10 INCHES APPROX FS 1215 AND 1230.  FABRICATED AND INSTALLED DOUBLER IAW SRM 52-2-6.  N/R 5345
